# SDR QXEA0101181

- Difficulty date: June 30, 2001
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N486US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11237
- Aircraft time: 31,997 hours, 38,433 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Gravel Guard
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NOSE LANDING GEAR BAY FORWARD CEILING GRAVEL GUARD SUPPORT FLANGE ATTACHED TO FORWARD FACE OF FRAME 2650 IS CRACKED. REPAIRED IAW HORIZON AIR EA 4-53-1500.
